Open Access
June 2006 Dehn Filling and Einstein Metrics in Higher Dimensions
Michael T. Anderson
J. Differential Geom. 73(2): 219-261 (June 2006). DOI: 10.4310/jdg/1146169911

Abstract

We prove that many features of Thurston's Dehn surgery theory for hyperbolic 3-manifolds generalize to Einstein metrics in any dimension. In particular, this gives large, infinite families of new Einstein metrics on compact manifolds.

Citation

Download Citation

Michael T. Anderson. "Dehn Filling and Einstein Metrics in Higher Dimensions." J. Differential Geom. 73 (2) 219 - 261, June 2006. https://doi.org/10.4310/jdg/1146169911

Information

Published: June 2006
First available in Project Euclid: 27 April 2006

zbMATH: 1100.53039
MathSciNet: MR2225518
Digital Object Identifier: 10.4310/jdg/1146169911

Rights: Copyright © 2006 Lehigh University

Vol.73 • No. 2 • June 2006
Back to Top